# SDR USAA060649

- Difficulty date: May 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT PYLON CRACKED.  BONDED DOUBLER AT AFT OUT/BD CORNER.  REPAIRED IAW SRM 54-30-07, DEFECT SIZE: .500".
